# SDR JJBA20250303008

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 49,945 hours, 32,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER EXT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH LOWER EXT EMERGENCY LIGHT. OPS CHECK SAT.
